It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Lanoxin Questions! Please Help!

Re: Lanoxin Questions! Please Help!

[ Back to Messages ]

Message

Posted by Joey on August 18, 2000 at 08:11:29:

In Reply to: Re: Lanoxin Questions! Please Help! posted by Amos Oliver Doyle on April 26, 2000 at 14:42:56:

I just want to know if the following symptoms is normal when using lanoxin.

I'm always tired and nausious, I can't eat anymore. I've lost a lot of weight. I'm always short of breath.

Can I just suddenly stop using it. What will the effects of this be.

I'm 49 years of age. Not overweight and in
good condition.




Follow Ups




All times are GMT -7. The time now is 04:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!